Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i4.110
pages 84-92

Adaptive-Statistical Methods for Control of Complicated Calculation Processes

Oleg Yu. Kulchitskiy
St.Petersburg State Technical University, Russia
Vladimir M. Ivanov
Institute of International Educational Programms, St. Petersburg, Russia
Dmitriy G. Arsenyev
Institute of International Educational Programms, St. Petersburg, Russia

ABSTRACT

The adaptive numerical approach for solution of problems about control of grid numerical processes is applied. This approach is based on the introduction of function of distribution density for mesh points instead of individual determinate way of their arrangement. Formulas for the functional, which characterizes calculation errors, are obtained for this statement. This functional is applied for construction of adaptive-optimal controls on arrangement mesh points for the calculation sequential algorithm. The approach developed in this article disseminates ideas of aggregation of statistic mechanics onto the new class of multiple element systems, i.e., the grid numerical processes with great number of mesh points.


Articles with similar content:

The Nanometric and Micrometric Scales of the Structure and Mechanics of Materials Revisited: An Introduction to the Challenges of Fully Deterministic Numerical Descriptions
International Journal for Multiscale Computational Engineering, Vol.6, 2008, issue 3
P. Joyot, A. Ammar
Game Problems for a Class of Hereditary Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
L. V. Baranovskaya, Alexey A. Chikriy
A Strongly Convergent Modified Extragradient Method for Variational Inequalities with Non-Lipschitz Operators
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Dmitriy A. Verlan , Lyubov M. Chabak , Vladimir V. Semenov
Method for Processing Fuzzy Expert Information in Prediction Problems.
Part I

Journal of Automation and Information Sciences, Vol.39, 2007, issue 4
Nadezhda I. Nedashkovskaya
Compromise Method of Solving Constrained Optimization Problems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Albert N. Voronin